| Catalog Number |
EVO-10-11-6-B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nausea (1970); Vomiting (2144); Obstruction/Occlusion (2422)
| Date of Event |
11/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
(b)(6) 2019 date of first implant procedure in common bile duct.No adverse events related to the procedure.Not documented if flouroscopy was used.Re-current biliary obstructions (b)(6) 2019.At 37 days post-procedure.Due to tissue or tumor ingrowth.Patient presented with nausea and vomiting.Treatment endoscopic intervention new stent inside study stent and antibiotics.The site determined the event to not be related to the study device or procedure.Patient death (b)(6) 2020.The reintervention for biliary obstruction was noted to be successful.On (b)(6) 2020, the patient died.The cause of death was angiocholitis.Dash sphincterotome used.
Additional Manufacturer Narrative
Device evaluation: the evo-10-11-6-b device of lot number: c1641883 involved in this complaint was not returned for evaluation.With the information provided, a document-based investigation was conducted.This file was created in response to the attached pmcf study.Manufacturing records review: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Instructions for use and/label review: it should be noted that the instructions for use (ifu0056) lists ¿stent occlusion¿ as a potential adverse event.There is no evidence to suggest that the customer did not follow the instructions for use.Image review: an image was not returned for evaluation.Root cause analysis: a definitive root cause could not be determined.A possible root cause can be attributed to patient pre-existing conditions and/or a known adverse event.From the study it is known that the patient had pancreatic cancer, the obstruction was due to tissue or tumor ingrowth with cancer progression listed as the cause of this event.As previously noted, ¿stent occlusion¿ is listed as a potential adverse event in the ifu.Confirmation of complaint: the complaint is confirmed based on customer and/or rep testimony.Confirmed quantity of 01 x used device.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: date of first implant was on (b)(6) 2019.According to the initial reporter, the patient experienced nausea and vomiting due to recurrent biliary obstruction 37 days post procedure.The patient required a new stent and antibiotics as a result of this occurrence and the patient recovered/stabilized.Patient death was reported on (b)(6) 2020.From the study, the cause of death was due to angiocholitis.As per medical advisor input, the device did not cause or contribute to the patient death.
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 28-nov-2024.